# SDR DALA2014082104741

- Difficulty date: August 20, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 52,233 hours, 41,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIDENTIFIED PREVIOUS DEEP BLEND OUT ON FUSELAGE SKIN  AT STA 186, BETWEEN LONGERON 27R AND 28R.  REMOVED PAINT ON PREVIOUS BLEND AT STA 186 BETWEEN LONGERON 27R & 28R IAW SRM 51-10-3, MECHANICALLY MEASURED & NDT UT THICKNESS REVEALED MAT. LOSS OF .026", ORIG MAT .050" FOUND OUT OF LIMITS IAW SRM 53-04-1, PAGE 6.  TRIMMED-OUT DAMAGE TO A 0.8" DIAMETER & ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-04-2, FIG 2, PAGE 20.
